Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 243606, 8 pages
http://dx.doi.org/10.1155/2013/243606
Research Article

Unique Range Set for Meromorphic Functions with Deficient Values

1Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
2Department of Mathematics, Katwa College, Burdwan 713130, India

Received 13 May 2013; Accepted 10 August 2013

Academic Editor: Yan Xu

Copyright © 2013 Abhijit Banerjee and Sujoy Majumder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. F. Gross, “Factorization of meromorphic functions and some open problems,” in Proceedings of the Conference Held at the University of Kentucky, vol. 599 of Lecture Notes in Mathematics, Lexington, Ky, May 1976.
  3. F. Gross, “Factorization of meromorphic functions and some open problems,” in Complex Analysis, vol. 599 of Lecture Notes in Mathematics, pp. 51–67, Springer, Berlin, Germany, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Gross and C. C. Yang, “On preimage and range sets of meromorphic functions,” Proceedings of the Japan Academy A, vol. 58, no. 1, pp. 17–20, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. X. Yi, “On a problem of Gross,” Science in China A, vol. 24, pp. 1137–1144, 1994. View at Google Scholar
  6. P. Li and C.-C. Yang, “Some further results on the unique range sets of meromorphic functions,” Kodai Mathematical Journal, vol. 18, no. 3, pp. 437–450, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Frank and M. Reinders, “A unique range set for meromorphic functions with 11 elements,” Complex Variables, vol. 37, no. 1–4, pp. 185–193, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Fujimoto, “On uniqueness of meromorphic functions sharing finite sets,” American Journal of Mathematics, vol. 122, no. 6, pp. 1175–1203, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. X. Yi, “A question of Gross and the uniqueness of entire functions,” Nagoya Mathematical Journal, vol. 138, pp. 169–177, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Li and C.-C. Yang, “On the unique range set of meromorphic functions,” Proceedings of the American Mathematical Society, vol. 124, no. 1, pp. 177–185, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H.-X. Yi, “Unicity theorems for meromorphic or entire functions III,” Bulletin of the Australian Mathematical Society, vol. 53, no. 1, pp. 71–82, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Fang and X. Hua, “Meromorphic functions that share one finite set CM,” Journal of Nanjing University, vol. 15, no. 1, pp. 15–22, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. Lahiri, “Weighted sharing and uniqueness of meromorphic functions,” Nagoya Mathematical Journal, vol. 161, pp. 193–206, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Lahiri, “Weighted value sharing and uniqueness of meromorphic functions,” Complex Variables, vol. 46, no. 3, pp. 241–253, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Lahiri, “Value distribution of certain differential polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 2, pp. 83–91, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. Lahiri, “A question of gross and weighted sharing of a finite set by meromorphic functions,” Applied Mathematics E-Notes, vol. 2, pp. 16–21, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. I. Lahiri and A. Banerjee, “Uniqueness of meromorphic functions with deficient poles,” Kyungpook Mathematical Journal, vol. 44, no. 4, pp. 575–584, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H.-X. Yi, “Meromorphic functions that share one or two values II,” Kodai Mathematical Journal, vol. 22, no. 2, pp. 264–272, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Z. Mokhon'ko, “The Nevanlinna characteristics of certain meromorphic functions,” Functional Analysis and Its Applications, no. 14, pp. 83–87, 1971. View at Google Scholar · View at MathSciNet
  20. I. Lahiri and S. Dewan, “Value distribution of the product of a meromorphic function and its derivative,” Kodai Mathematical Journal, vol. 26, no. 1, pp. 95–100, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet